Acta Mathematica, 1977, Volume 139

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system

H. B. Lawson Jr. University of California, Berkeley, California, USA R. Osserman Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331513

Acta Mathematica, 139, (1), 1-17, 1976.8
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 777 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Hölder estimate for quasiconformal maps between surfaces in Euclidean space

Leon Simon Stanford University, Stanford, Calif., USA

TBD mathscidoc:1701.331514

Acta Mathematica, 139, (1), 19-51, 1976.8
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 570 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The dimension of almost spherical sections of convex bodies

T. Figiel Polish Academy of Sciences, Gdansk, Poland J. Lindenstrauss Hebrew University, Jerusalem, Israel V. D. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331515

Acta Mathematica, 139, (1), 53-94, 1976.8
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 876 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Principe de moindre action, propagation de la chaleur et estimees sous elliptiques sur certains groupes nilpotents

Bernard Gaveau Paris, France

TBD mathscidoc:1701.331516

Acta Mathematica, 139, (1), 95-153, 1977.4
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The regularity of free boundaries in higher dimensions

Luis A. Caffarelli University of Minnesota, Minneapolis, Minnesota, USA

TBD mathscidoc:1701.331517

Acta Mathematica, 139, (1), 155-184, 1976.2
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Unitary representations defined by boundary conditions—the case of sl(2,$R$)

R. Ranga Rao University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331518

Acta Mathematica, 139, (1), 185-216, 1976.9
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Regularity and singularity estimates on hypersurfaces minimizing parametric elliptic variational integrals

R. Schoen Stanford University, Stanford, USA L. Simon Stanford University, Stanford, USA F. J. Almgren Jr Princeton University, Princeton, USA

TBD mathscidoc:1701.331519

Acta Mathematica, 139, (1), 217-265, 1976.9
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 690 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the computability of conjugate powers in finitely generated Fuchsian groups

Leif Larsen University of Oslo, Norway

TBD mathscidoc:1701.331520

Acta Mathematica, 139, (1), 267-291, 1976.7
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 385 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved